# SDR SWAA2024082818633

- Difficulty date: July 29, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA.947 RBL50 INTERCOSTAL CORRODED (DOT Z240)<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN AFT WET AREA STA. 947 RBL 50 PER BAC DWG 147A5650 AND B737-NG SRM 51-40-02.;[02] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN AFT WET AREA STA. 947 RBL 50 PER BAC DWG 147A5650 AND B737-NG SRM 51-40-02.
